# SDR AALA202401104524

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 71,380 hours, 27,559 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: UNKNOWN
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS TAKEN OUT OF SERVICE. APU GENERATOR FAILED EN ROUTE TO CLT IN CRUISE, APU AUTO SHUTDOWN. EXECUTED AN EMERGENCY LANDING IN CHS. SERVICED APU. **SUPPLEMENTAL REPORT SUBMITTED TO REMOVE THE UNNECESSARY COMMENT/NOTE**
